# SDR 95ZZZX1731

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44SR
- Make and model: Beech B200
- Aircraft serial: BB853
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Harness
- Condition: Misrigged
- Location: Seat Belt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON RE-FURBUSHING INTERIOR, THE SEAT BELT SHOULDER HARNESS WAS FOUND TO BE MADE WRONG.  WHEN SEAT BELT WAS RELEASED, OCCUPANT WAS STILL TRAPPED IN THE SEAT BY HARNESS THE WAY IT WAS MADE.
